# SDR TI1R001378

- Difficulty date: December 25, 2000
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: TH2502FL
- Part serial: 2510
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMMUNICATION SYSTEM, RADIO WOULD NOT CHANGE FROM RT1 TO RT2 AND SHOWED FAULT.  REMOVED AND REPLACED.
